# SDR DALA2021031001367

- Difficulty date: February 20, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 51,503 hours, 34,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30 FROM STA 908-974. MARKED. MAINTENANCE REPLACED STRINGER SECTION PER B717 SRM 53-20-05-2R PROCEDURE 1. (LP #1734931)
